RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zaitsev, A A

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:68
Abstract pages:237
Full texts:112

http://www.mathnet.ru/eng/person86115
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1970
1. A. A. Gukhman, A. A. Zaitsev, “Self-similar variables. $II$”, TVT, 8:4 (1970),  847–855  mathnet; High Temperature, 8:4 (1970), 795–802
2. A. A. Gukhman, A. A. Zaitsev, “Self-similar variables. $I$.”, TVT, 8:1 (1970),  136–146  mathnet; High Temperature, 8:1 (1970), 125–135

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021